![]() |
Volumn 61, Issue 5, 2000, Pages 4821-4834
|
Diluted networks of nonlinear resistors and fractal dimensions of percolation clusters
a a |
Author keywords
[No Author keywords available]
|
Indexed keywords
FRACTAL ANALYSIS;
NERVE CELL NETWORK;
THEORETICAL MODEL;
FRACTALS;
MODELS, THEORETICAL;
NERVE NET;
FRACTAL DIMENSION;
PERCOLATION (COMPUTER STORAGE);
QUANTUM THEORY;
SOLVENTS;
CHEMICAL DISTANCES;
CORRELATION LENGTHS;
FEYNMAN DIAGRAMS;
NONLINEAR RESISTOR;
PERCOLATION CLUSTERS;
RANDOM NETWORK;
RESISTOR NETWORK;
SPATIAL DIMENSION;
RESISTORS;
|
EID: 33748683567
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.61.4821 Document Type: Article |
Times cited : (31)
|
References (32)
|